Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2013, 4:41 PM EDT for Clay County, Putnam County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2013, 4:41 PM EDT (20:41 UTC)
- Expired
- May 19, 2013, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 1:48 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 19, 1:48 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 148 PM EDT SUN MAY 19 2013 ...STRONG TO SEVERE STORMS POSSIBLE INTO THE EVENING HOURS. .SHORT TERM...THROUGH TONIGHT... CONVECTION IS DEVELOPING ALONG THE SEA BREEZE AND LEFTOVER BOUNDARIES MAINLY OVER EASTERN COUNTIES. A STRONG IMPULSE/COLD POOL PUSHING SOUTHWARD ACRS GA IS PRODUCING SOME SEVERE STORMS. RADAR MOSAICS SHOWS AN OUTFLOW BOUNDARY PUSHING TOWARD JEFF DAVIS/COFFEE COUNTIES. THE COLLISION OF THESE STORMS AND THE SEA BREEZE WILL PRODUCE ISOLD TO SCTD SEVERE STORMS MAINLY OVER SE GA AND OVER THE BORDER INTO EXTREME NE FL. THE VORTICITY ASSOCD WITH THE COLD POOL WILL LIKELY CONTINUE DRIFTING SOUTH THROUGH THE NIGHT AND POSSIBLY SPARK A FEW STORMS WITH HAIL OVERNIGHT AS IT DRIFTS INTO THE NE GULF OF MEXICO NEAR SUNRISE. MONDAY...WEAK MID LEVEL TROUGH OVER THE REGION WITH H5 TEMPS IN -11C RANGE WILL LIKELY INTERACT WITH THE SEA BREEZE TO PRODUCE SCATTERED AFTN/EVENING STORMS. WILL KEEP 40-50% POPS AND EXPECT ISOLATED STRONG STORMS WITH GUSTY WINDS...HAIL AND FREQUENT LIGHTNING. MAX TEMPS WILL BE IN LOW/MID 80S. MONDAY NIGHT THROUGH WEDNESDAY NIGHT... CONVECTIVE ACTIVITY EARLY MONDAY EVENING WILL DISSIPATE BY MIDNIGHT AS SURFACE HEATING IS LOST. A PERSISTENT PATTERN WILL CONTINUE THROUGH MIDWEEK...WITH AFTERNOON/EVENING SCATTERED SHOWERS AND THUNDERSTORMS DUE TO DIURNAL EFFECTS AND SEABREEZE INTERACTIONS. NEAR NORMAL TEMPERATURES ARE EXPECTED. .LONG TERM /THURSDAY THROUGH SUNDAY/... GFS/ECMWF IN GENERAL AGREEMENT WITH A MID/UPPER LEVEL TROUGH CROSSING THE AREA THURSDAY/THURSDAY NIGHT. THIS WILL ENHANCE THE DIURNAL/SEABREEZE CONVECTION...AND WILL USE CHANCE POPS FOR MOST AREAS. MAINLY AFTERNOON CONVECTION WILL BE EXPECTED FRIDAY THROUGH NEXT WEEKEND. NEAR NORMAL TEMPERATURES WILL PREVAIL. && .AVIATION... CONVECTION HAS ALREADY BEGUN TO DEVELOP ACROSS THE AREA. COVERAGE WILL CONTINUE TO INCREASE THIS AFTERNOON SO EXPECT VCTS BEGINNING AT 18Z FOR JAX...VQQ AND CRG THEN SSI AND GNV AFTER 20Z. TEMPO TSRA BETWEEN 20Z AND 23Z HAS BEEN INCLUDED FOR ALL SITES LESS SSI. CONVECTION SHOULD DIMINISH OVERNIGHT WITH MVFR RESTRICTIONS POSSIBLE AT VQQ AND GNV EARLY TOMORROW MORNING IN BR AND POSSIBLE LOW CIGS. HOWEVER...CONFIDENCE IS LOW AT THIS POINT SO HAVE CHOSEN NOT MENTIONED. && .MARINE... SE FLOW WILL GENERALLY PREVAIL THROUGH MOST OF THE UPCOMING WEEK. WINDS/SEAS WILL REMAIN UNDER SCEC CRITERIA...WITH MINOR MAINLY NIGHTTIME SURGES TO AROUND 15 KNOTS. RIP CURRENTS: LOW RISK THROUGH TONIGHT...INCREASING TO MODERATE MONDAY AS LONGER PERIOD EASTERLY SWELLS DEVELOP. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 85 64 89 / 40 50 30 30 SSI 71 80 69 81 / 20 30 20 20 JAX 68 83 67 86 / 30 50 30 30 SGJ 69 81 68 82 / 20 40 10 20 GNV 67 85 65 88 / 40 50 30 30 OCF 67 86 67 89 / 50 50 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/ALLEN/GUILLET
Hazardous weather outlook, May 19, 1:01 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 101 PM EDT SUN MAY 19 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-201715- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 101 PM EDT SUN MAY 19 2013 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM THIS EVENING FOR AREAS ALONG AND NORTH OF INTERSTATE 10... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. SOUTHEAST GEORGIA AND AREAS OF NORTHEAST FLORIDA ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE FORECAST DURING THE AFTERNOON AND EVENING HOURS THROUGH THE PERIOD...MAINLY OVER INLAND AREAS. ONSHORE FLOW AND LONG PERIOD SWELLS WILL PROMOTE AN ENHANCED RISK OF RIP CURRENTS THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, May 19, 2:20 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN MAY 19 2013
FLZ025-191845-
DUVAL-
220 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...
AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF UNF...MOVING SOUTH
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
CRAIG FIELD...UNF...TALLYRAND...ARLINGTON...BAYMEADOWS...NAS JAX...
MANDARIN AND BAYARD THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3010 8154 3012 8154 3012 8157 3013 8160
3012 8168 3014 8169 3038 8165 3036 8144
3011 8144
TIME...MOT...LOC 1821Z 005DEG 8KT 3028 8155Special weather statement, May 19, 3:04 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 PM EDT SUN MAY 19 2013 GAZ165-166-191945- COASTAL CAMDEN-INLAND CAMDEN- 304 PM EDT SUN MAY 19 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CAMDEN COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM EDT... AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF COLESBURG...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG AND KINGSLAND THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH WILL BE POSSIBLE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3077 8159 3079 8184 3094 8190 3104 8164 TIME...MOT...LOC 1904Z 338DEG 6KT 3089 8176 ALLEN
Special weather statement, May 19, 3:15 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT SUN MAY 19 2013
FLZ038-192000-
FLAGLER-
315 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN FLAGLER
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF BUNNELL...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ESPANOLA AND BUNNELL THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH WILL BE
POSSIBLE. HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2925 8131 2926 8141 2926 8142 2939 8143
2939 8145 2939 8147 2942 8149 2960 8144
2958 8124 2928 8123
TIME...MOT...LOC 1915Z 204DEG 4KT 2933 8140
ALLENSpecial weather statement, May 19, 4:16 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN MAY 19 2013
GAZ164-192100-
CHARLTON-
416 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM
EDT...
AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF HOMELAND...MOVING
SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMELAND AND FOLKSTON THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH WILL BE
POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3083 8195 3080 8196 3078 8198 3079 8202
3076 8202 3075 8204 3070 8204 3067 8218
3078 8215 3080 8221 3096 8224 3101 8204
TIME...MOT...LOC 2016Z 344DEG 7KT 3090 8211
ALLENSpecial weather statement, May 19, 4:31 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT SUN MAY 19 2013
FLZ032-037-192115-
CLAY-PUTNAM-
431 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 515 PM EDT...
AT 431 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF GEORGE'S LAKE...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND GEORGE'S LAKE...FLORAHOME...BARDIN...CARRAWAY AND BOSTWICK
THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH WILL BE POSSIBLE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 2962 8168 2976 8194 2992 8186 2985 8159
2983 8158
TIME...MOT...LOC 2031Z 293DEG 4KT 2980 8181
ALLENSpecial weather statement, May 19, 4:38 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 438 PM EDT SUN MAY 19 2013 FLZ024-025-GAZ164-192130- CHARLTON-DUVAL-NASSAU- 438 PM EDT SUN MAY 19 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CHARLTON...WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF ST. GEORGE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. GEORGE...CALLAHAN...WHITEHOUSE AIR FIELD...RATLIFF... BRYCEVILLE AND BALDWIN THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH WILL BE POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3045 8172 3025 8203 3059 8210 3069 8192 TIME...MOT...LOC 2038Z 329DEG 8KT 3056 8196 ALLEN
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:25 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| May 18, 8:29 PM EDT | Special Weather Statement | JAX | Bradford | 31 min |
| May 18, 8:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| May 18, 8:46 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 44 min |
| May 18, 9:39 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| May 19, 2:05 AM EDT | Special Weather Statement | JAX | Marion | 55 min |
| May 19, 2:15 AM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 19, 2:24 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 51 min |
| May 19, 2:20 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| May 19, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 49 min |
| May 19, 3:15 PM EDT | Special Weather Statement | JAX | Flagler | 45 min |
| May 19, 4:31 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| May 19, 4:38 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 52 min |
| May 19, 4:38 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| May 19, 5:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| May 19, 6:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| May 19, 2:02 PM EDT | Special Weather Statement | JAX | Brantley | 43 min |
| May 19, 3:04 PM EDT | Special Weather Statement | JAX | Camden | 41 min |
| May 19, 3:14 PM EDT | Areal Flood Advisory | JAX | Camden | 61 min |
| May 19, 4:16 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
| May 19, 5:01 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| May 19, 5:17 PM EDT | Areal Flood Advisory | JAX | Wayne | 58 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 64 min |
| May 19, 5:56 PM EDT | Special Weather Statement | JAX | Wayne | 49 min |
| May 19, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 42 min |
| May 19, 6:51 PM EDT | Special Weather Statement | JAX | Bacon | 54 min |
| May 19, 7:15 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 30 min |
| May 19, 7:17 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 43 min |
| May 19, 7:20 PM EDT | Areal Flood Advisory | JAX | Bacon, Brantley, Pierce, Ware | 55 min |
| May 19, 7:22 PM EDT | Special Weather Statement | JAX | Pierce | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.